MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 3C0157
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clealink system buretrol solution set appeared tampered with.The contents of the box were repackaged in a different box and the label was also moved to the new box.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed to the photograph which observed a box that was not labelled as baxter and some units were seen inside the box.The reported condition was verified.This condition is not generated at the manufacturing facility.A notification was sent to the distribution center.Due to the nature of the returned sample no additional testing could be performed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BURETROL SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9856296
Report Number1416980-2020-01555
Device Sequence Number2611316
Product Code FPA
UDI-Device Identifier00085412073415
UDI-Public(01)00085412073415
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number3C0157
Device Lot NumberDR19J12020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1